Go to content
UR Home

Publications by Perucca, Antonella

Up a level
Export as
[feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item type | No Grouping
Jump to: 2017 | 2016
Number of items: 2.

2017

Perucca, Antonella (2017) Reductions of one-dimensional tori. International Journal of Number Theory 13 (06), pp. 1473-1489. Fulltext not available.

2016

Debry, Christophe and Perucca, Antonella (2016) Reductions of algebraic integers. Journal of Number Theory 167, pp. 259-283. Fulltext not available.

This list was generated on Mon Jul 22 15:52:03 2024 CEST.
  1. Homepage UR

University Library

Publication Server

Contact:

Publishing: oa@ur.de
0941 943 -4239 or -69394

Dissertations: dissertationen@ur.de
0941 943 -3904

Research data: datahub@ur.de
0941 943 -5707

Contact persons